# SDR YENA20120319460

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000422
- Aircraft time: 2,985 hours, 1,824 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K1744
- Condition: Leaking
- Location: Nr 2
- Part time: 2,985 hours, 1,824 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 696 MCO-DCA, 100 MILES SOUTH OF RDU AT FL 370 CASS "HYD 2 LO QTY" APPEARED WITH 22% QTY REMAINING.  QTY EVENTUALLY WENT TO ZERO / NO OTHER INDICATIONS.  UPON GEAR EXTENSION CASS "HYD 2 ELEC PUMP FAIL" ILLUMINATED.  GEAR AND FLAPS CAME DOWN NORMALLY, APPROACH AND LANDING 2 ROLL OUT WAS NORMAL.  PRESS WAS NORMAL. FAULT CODE 29110050UT1, INSPECTED AND FOUND NR 2 HYD PUMP EXCESSIVE LEAK AT CASE FLANGE.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN PUMP IAW AMM 29-11-01.  LEAK CHECK, NO FAULTS FOUND.
